2019
Том 71
№ 1

All Issues

Shurenkov V. M.

Articles: 12
Article (Ukrainian)

Asymptotic representation of the perron root of a matrix-valued stochastic evolution

Shurenkov V. M., Yeleyko Ya. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 1. - pp. 35-43

We study an asymptotic representation of the Perron root of a matrix-valued stochastic evolution given by the transport equation.

Article (Ukrainian)

Central limit theorem for stochastically additive functionals of ergodic chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1421–1423

A central limit theorem is proved for stochastically additive functional of ergodic Markov chains.

Article (Ukrainian)

Central limit theorem for special classes of functions of ergodic chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1092–1094

A central limit theorem is proved forE-finite bounded functions of ergodic Markov chains. Two useful corollaries are presented.

Article (Ukrainian)

On potentials of ergodic Markov chains

Moskal'tsova N. V., Shurenkov V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 446–449

Two theorems on the existence of the potential of an ergodic Markov chain in an arbitrary phase space are proved.

Article (Ukrainian)

Central limit theorem for centered frequencies of a countable ergodic markov chain

Moskal'tsova N. V., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1713–1715

Article (Ukrainian)

Asymptotic behavior of terminating markov processes, near to ergodic

Alimov D., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1701–1703

Article (Ukrainian)

Limit distribution of the position of a semicontinuous process with negative infinite mean at the moment of exit from an interval

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 538–541

Article (Ukrainian)

Time of exit of a semicontinuous process with boundary

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 625–629

Article (Ukrainian)

Limit distribution of position at the moment a complex poisson process with zero mean and infinite variance leaves an interval

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 552-557

Article (Ukrainian)

Limit distribution of the position of a semicontinuous process with independent increments with zero mean and infinite dispersion at the moment of exit from an interval

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 262 - 264

Article (Ukrainian)

Limit distributions of time averages for a semi-Markov process with finite number of states

Shurenkov V. M., Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 598–603

Article (Ukrainian)

The potential method in boundaey-value problems foe bandom walks on Markov chains

Korolyuk V. S., Shurenkov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 464–471